How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Jef Burk Your Own Question
Dr Jef Burk
Dr Jef Burk, Doctor
Category: Mental Health
Satisfied Customers: 2639
Experience:  MBBS MRCGP
5101698
Type Your Mental Health Question Here...
Dr Jef Burk is online now
A new question is answered every 9 seconds

Hello my name is XXXXX XXXXX Ive been taking remeron for

Customer Question

Hello my name is XXXXX XXXXX I've been taking remeron for a while. My doc bumped me up to 60 mg, and had some trouble sleeping. I called him and he told me to take the 60mg in the morning for depression and anexity. Will the sedation, and tirdness go away after I get used to the med? Also I've not seen any information on the web on people taking remeron in the morning.
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr Jef Burk replied 7 years ago.
Hi

This drug is taken at night.

Sedation is a side effect and will not improve.

The sedation is considered useful if you have sleep disturbance associated with your depression/anxiety.

I'd take one hour before you want to go to sleep.

Dr Jef
Dr Jef Burk and other Mental Health Specialists are ready to help you
Customer: replied 7 years ago.
my doc tole me at a higher dose the sedated would go away
Expert:  Dr Jef Burk replied 7 years ago.
Hi

He's rightish ! - strangely with this drug you get fewer side effects as the dose is increased but usually there is still some sedation.

Certainly best to be taken at night - it is just as effective and if you have sedation better that it is at night than through the day.

Dr Jef
Customer: replied 7 years ago.
at 60mg i was having trouble sleeping i would wake up in the middle of the night, and have early awakings. My doc told me at a higher dose it would help with focus, and depression
Customer: replied 7 years ago.
should i take less of the remeron
Expert:  Dr Jef Burk replied 7 years ago.
Hi

It would not be appropriate for me to advise you on reducing your medication.

Only your own Dr , who has done a full evaluation can do that.

Dr Jef

Related Mental Health Questions